RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 3, Pages 843–849 (Mi fpm415)  

This article is cited in 1 scientific paper (total in 1 paper)

Multiplicative groups of finitely generated irreducible matrix rings

A. M. Popova

Novosibirsk State Technical University

Abstract: In famous L. Fuchs' monograph about infinite abelian groups the problem of description of groups of invertible elements of associative rings with unit was formulated. This article contains a part of solution of the problem for any finitely generated matrix rings over the field of rational numbers. The case of irreducible rings over $Q$ is considered in this article. The effective description of multiplicative groups of such rings in terms of generating elements is given.

Full text: PDF file (307 kB)

Bibliographic databases:
UDC: 519.45
Received: 01.02.1996

Citation: A. M. Popova, “Multiplicative groups of finitely generated irreducible matrix rings”, Fundam. Prikl. Mat., 5:3 (1999), 843–849

Citation in format AMSBIB
\Bibitem{Pop99}
\by A.~M.~Popova
\paper Multiplicative groups of finitely generated irreducible matrix rings
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 3
\pages 843--849
\mathnet{http://mi.mathnet.ru/fpm415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1806859}
\zmath{https://zbmath.org/?q=an:0971.16017}


Linking options:
  • http://mi.mathnet.ru/eng/fpm415
  • http://mi.mathnet.ru/eng/fpm/v5/i3/p843

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Popova, “The multiplicative structure of finitely generated matrix rings”, Russian Math. (Iz. VUZ), 47:10 (2003), 48–52  mathnet  mathscinet  zmath
  • Фундаментальная и прикладная математика
    Number of views:
    This page:164
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019